Alert archive / North Carolina / Beach Hazards Statements in 2024

Beach Hazards Statement 51, NWS Newport/Morehead City, NC

August 10, 2024Carteret County, Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this beach hazards statement at Aug 10, 2024, 7:38 PM EDT for Carteret County, Dare County, Hyde County, North Carolina. It took effect at Aug 11, 2024, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2024, 7:38 PM EDT (23:38 UTC)
In effect from
Aug 11, 2024, 8:00 AM EDT
Expired
Aug 11, 2024, 8:00 PM EDT
In force
12 hr
Issued by
NWS Newport/Morehead City, NC

Counties Carteret County, NC, Dare County, NC, Hyde County, NC

The radar

The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2053 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2053 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WHUS42 KMHX 102338
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
738 PM EDT Sat Aug 10 2024

NCZ195-196-204-205-111145-
/O.NEW.KMHX.BH.S.0051.240811T1200Z-240812T0000Z/
West Carteret-East Carteret-Ocracoke Island-Hatteras Island-
738 PM EDT Sat Aug 10 2024

...BEACH HAZARDS STATEMENT IN EFFECT SOUTH OF CAPE HATTERAS FROM 
SUNDAY MORNING THROUGH SUNDAY EVENING...

* WHAT...Dangerous rip currents.

* WHERE...The beaches from Cape Hatteras to Cape Lookout, and 
  Bogue Banks beaches.

* WHEN...From Sunday morning through Sunday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 7:00 PM Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Aug 10, 3:03 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Aug 10, 3:03 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
303 PM EDT Sat Aug 10 2024

.SYNOPSIS...
A cold front will move into the area tonight and stall into
early next week with lingering moisture from Debby and saturated
soils continuing to bring periods of heavy rainfall and the
threat of flash flooding. High pressure will build into the
area for the middle of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 230 PM Sat...Widespread showers and thunderstorms will
continue to develop this afternoon across ENC as differential
heating boundaries have kicked off convective activity. With a
front moving into the region more dynamics will improve this
afternoon as storms begin to migrate inland with time. Due to
the heavy rains over the past week, there is unusually high low
level moisture and this is contributing to large instability
with MUCAPE values now over 4500 J/kg and MLCAPEs 2000-3000
J/kg. This combined with the high PWAT values of 2.25"+ will
lead to the threat of flash flooding this afternoon and evening
and a flash flood watch remains in effect until 11 pm.

With some clearing this morning, temperatures have risen into
the upper 80s to low 90s, and due to the super-saturated low
levels dewpoints remain very high, which is producing heat index
values of 105 to 110 degrees. This will be short lived with
showers and thunderstorms cooling the air shortly.

Tonight, convective activity should wane quickly with loss of
heating, and only widely scattered activity is expected
overnight. Offshore convection will pick up, but most CAMs keep
the majority of the rain associated with that over the waters
and away from the beaches. Very muggy conditions continue with
lows remaining in the mid to upper 70s to around 80.

&&

.SHORT TERM /SUNDAY/...
As of 245 PM Sat...A cold front will move into the Carolinas
tomorrow but stall over the area. Continued favorable conditions
for lift associated with this feature will bring yet another
day of heavy rain and the potential for flash flooding. Similar
to today, activity should begin along the coast, and spread
inland through the afternoon hours. Quickly accumulating heavy
downpours are likely with PWATs remaining over 2.25" and MUCAPEs
rising above 3000 J/kg. Cloud cover should keep temperatures
from rising past the mid to upper 80s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 230 PM Saturday...Cold front will become stalled just off
the coast Monday. This will bring continued shower and
thunderstorm chances across the area through Tuesday. The main
concern with this pattern is the possibility for torrential
downpours over already saturated soils, which could lead to
additional flooding issues. WPC has ENC within a marginal risk
Monday and Tuesday.

Mid-week will host the lowest PoPs we've seen in days as high
pressure starts to sink south. Upper troughing, the lingering front
just offshore, and the seabreeze will keep PoPs around 15-30%.
Interaction with this front will also keep our temps a few degrees
cooler than climo with highs in the low 80s across much of the area.

The upper trough begins to depart late week as upper riding takes
over but the seabreeze will keep climo PoPs in the forecast through
the rest of the period.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SHORT TERM /Through Sunday Afternoon/...
As of 145 PM Sat...A mix of VFR and MVFR conditions are present
across the region early this afternoon. Expect this to continue
for the next few hours with conditions then worsening late this
afternoon as widespread showers and thunderstorms produce
periods of IFR/MVFR conditions. Convection will become more
scattered early tonight and some brief improvement is possible,
however expect another round of fog and low stratus to develop
after midnight. Best chances will be across the coastal plain,
and here we're expecting IFR ceilings and possibly visibilities
to develop early tomorrow morning through almost mid morning.
Closer to the coast, low end MVFR conditions are likely, with
the potential for IFR ceilings to move in before dawn.

Widespread areas of showers and thunderstorms are again expected
tomorrow as a front moves into the region, and MVFR conditions
may hold through the morning hours and into the afternoon.

LONG TERM /Sunday Night through Thursday/...
As of 245 PM Saturday...The pattern remains unsettled, which
will present multiple opportunities for sub-VFR conditions
through the period. Multiple instances of heavy rainfall, gusty
winds, fog, and low status can be expected.

&&

.MARINE...
SHORT TERM /through Tomorrow/...
As of 245 PM Sat...Outside of convection, which could be
widespread at times, favorable marine conditions will exist
through tomorrow. Winds will be mostly be SW 10-15 kts but could
occasionally gust to 20 kts, while seas remain 3-5 ft through
tonight and 2-4 ft tomorrow.

LONG TERM /Sunday Night through Thursday/...
As of 245 PM Saturday...Sub-SCA conditions are expected through
the period. 5-10 kt Sunday night winds become variable on
Monday as a cold front moves in and stalls across the area
Tuesday. Greatest chances for showers and thunderstorms will be
Sunday (60-70%) with decreasing chances through the rest of the
period.

&&

.HYDROLOGY...
As of 245 PM Saturday...Scattered to numerous showers and
storms expected this afternoon. With already saturated soils
from 3-8" if rain already this week and efficient rainfall
rates, flash flooding will continue to be a concern this
afternoon and have issued a flood watch from noon to midnight
for all but Hatteras Island and Ocracoke as most storms are
expected to be over the mainland. The only other exception is
Carteret County which has seen slow moving thunderstorms
producing copious amounts of rain early this morning and flash
flooding has already been occuring, so have the flood watch
already in place.

River flooding will continue across many river basins including
the NE Cape Fear, Trent, Neuse, New and Tar Rivers as well as
several tributaries to the rivers through the weekend and into
next week with abundant rain falling will upstream of the FA.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch until midnight EDT tonight for NCZ029-044>047-
     079>081-090>092-094-193>196-198-199-203.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
     196-199-204-205.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...SGK
SHORT TERM...SGK
LONG TERM...OJC
AVIATION...SGK/OJC
MARINE...SGK/OJC
HYDROLOGY...MHX
Hazardous weather outlook, Aug 10, 7:03 AM EDT, 12 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
703 AM EDT Sat Aug 10 2024

NCZ029-044>047-079>081-090>092-094-193-194-198-111115-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
703 AM EDT Sat Aug 10 2024

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Efficient rainfall rates on top of already saturated soils will bring
a threat of flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat of flash flooding continues through the weekend with
additional rounds of heavy rainfall possible Sunday. The risk of
inland river flooding continues into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-111115-
Hatteras Island-
703 AM EDT Sat Aug 10 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.

Flooding potential persists into weekend with additional rainfall
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-111115-
Ocracoke Island-
703 AM EDT Sat Aug 10 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Flooding potential persists into weekend with additional rainfall
possible. Risk of inland river flooding continues into early next
week.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-111115-
West Carteret-East Carteret-
703 AM EDT Sat Aug 10 2024

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Beach Hazards Statement.

Efficient rainfall rates on top of already saturated soils will bring
a threat of flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat of flash flooding continues through the weekend with
additional rounds of heavy rainfall possible Sunday. The risk of
inland river flooding continues into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ199-111115-
Coastal Onslow-
703 AM EDT Sat Aug 10 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Flood Watch.

Efficient rainfall rates on top of already saturated soils will bring
a threat of flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat of flash flooding continues through the weekend with
additional rounds of heavy rainfall possible Sunday. The risk of
inland river flooding continues into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-111115-
Northern Outer Banks-
703 AM EDT Sat Aug 10 2024

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Flood Watch.

Efficient rainfall rates on top of already saturated soils will bring
a threat of flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat of flash flooding continues through the weekend with
additional rounds of heavy rainfall possible Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 10, 3:44 PM EDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
344 PM EDT Sat Aug 10 2024

NCZ080-094-196-102015-
Beaufort NC-East Carteret NC-Pamlico NC-
344 PM EDT Sat Aug 10 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL BEAUFORT...PAMLICO
AND NORTH CENTRAL CARTERET COUNTIES THROUGH 415 PM EDT...

At 344 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maribel to Janeiro. Movement was east at
15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Florence, Whortonsville, Grantsboro, Nc Pamlico, Maribel, Merritt,
Bayboro, Alliance, Arapahoe, Stonewall, Vandemere, and Mesic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3525 7657 3498 7657 3502 7692 3520 7692
TIME...MOT...LOC 1944Z 268DEG 15KT 3519 7677 3499 7677

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RCF
Special weather statement, Aug 10, 4:19 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
419 PM EDT Sat Aug 10 2024

NCZ029-044-080-102045-
Beaufort NC-Martin NC-Pitt NC-
419 PM EDT Sat Aug 10 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PITT...SOUTH
CENTRAL MARTIN AND NORTHWESTERN BEAUFORT COUNTIES THROUGH 445 PM
EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Black Jack, or 7 miles west of Washington, moving southeast at 20
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Washington, River Road, Pactolus, Bunyan, Old Ford,
Chocowinity, Washington Park, Grimesland, and Simpson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3555 7729 3569 7723 3567 7690 3541 7703
TIME...MOT...LOC 2019Z 307DEG 17KT 3557 7717

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RCF
Special weather statement, Aug 10, 5:22 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
522 PM EDT Sat Aug 10 2024

NCZ092-198-102145-
Jones NC-Inland Onslow NC-
522 PM EDT Sat Aug 10 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL JONES AND
NORTHWESTERN ONSLOW COUNTIES THROUGH 545 PM EDT...

At 521 PM EDT, Doppler radar was tracking a strong thunderstorm over
Petersburg, or 8 miles northwest of Half Moon, moving southeast at 15
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jacksonville, Half Moon, Richlands, Catherine Lake, Petersburg,
Albert J Ellis Airport, and Richlands South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3496 7765 3502 7751 3486 7733 3474 7759
TIME...MOT...LOC 2121Z 329DEG 11KT 3492 7756

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RCF
Local storm report, Aug 10, 5:47 PM EDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
547 PM EDT Sat Aug 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     Flash Flood      1 ESE Kinston           35.27N 77.58W
08/10/2024                   Lenoir             NC   911 Call Center

            Portions of Vernon Ave are closed due to
            flooding in the city of Kinston.

&&

SGK
Local storm report, Aug 10, 6:08 PM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
608 PM EDT Sat Aug 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Flash Flood      1 NE Kinston            35.28N 77.58W
08/10/2024                   Lenoir             NC   Public

            Car stalled in high water with an active
            water assist near the intersection of Queen
            Street and Plaza Boulevard. Relayed via
            social media.

&&

SGK
Local storm report, Aug 10, 6:35 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
635 PM EDT Sat Aug 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Flash Flood      1 SE Kinston            35.26N 77.57W
08/10/2024                   Lenoir             NC   Public

            Multiple side streets and back roads within
            the town of Kinston are flooded and
            impassable with several cars stuck or
            stalled out. Relayed via social media.

&&

SGK

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:51 PM EDTSpecial Marine WarningMHX54 min
Aug 10, 1:31 AM EDTSpecial Weather StatementMHXCarteret44 min
Aug 10, 1:34 AM EDTSpecial Marine WarningMHX56 min
Aug 10, 1:39 AM EDTSpecial Marine WarningMHX51 min
Aug 10, 1:55 AM EDTFlash Flood WarningMHXCarteret, Craven3 hr
Aug 10, 1:56 AM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Onslow49 min
Aug 10, 2:15 AM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Pamlico45 min
Aug 10, 2:45 AM EDTSpecial Weather StatementMHXCarteret45 min
Aug 10, 3:26 AM EDTSpecial Marine WarningMHX64 min
Aug 10, 3:31 AM EDTSpecial Weather StatementMHXCarteret59 min
Aug 10, 4:49 AM EDTFlood WatchMHXBeaufort, Craven, Dare, Duplin, Greene, Hyde and 8 more25 min
Aug 10, 5:01 AM EDTFlash Flood WarningMHXCarteret, Craven3 hr
Aug 10, 5:19 AM EDTFlood WatchMHXBeaufort, Carteret, Craven, Dare, Duplin, Greene and 9 more17 hr
Aug 10, 8:15 AM EDTSpecial Marine WarningMHX90 min
Aug 10, 9:10 AM EDTAreal Flood WarningMHXCarteret, Craven2 hr
Aug 10, 10:09 AM EDTRiver Flood WarningMHXPitt7 days
Aug 10, 10:13 AM EDTRiver Flood WarningMHXJones7 days
Aug 10, 1:42 PM EDTSpecial Weather StatementMHXPamlico33 min
Aug 10, 2:24 PM EDTSpecial Marine WarningMHX66 min
Aug 10, 2:31 PM EDTSpecial Weather StatementMHXJones59 min
Aug 10, 3:12 PM EDTSpecial Weather StatementMHXCraven33 min
Aug 10, 3:27 PM EDTSpecial Marine WarningMHX63 min
Aug 10, 3:29 PM EDTSpecial Weather StatementMHXCarteret61 min
Aug 10, 3:44 PM EDTSpecial Weather StatementMHXPamlico31 min
Aug 10, 4:00 PM EDTSpecial Marine WarningMHX45 min
Aug 10, 4:19 PM EDTSpecial Weather StatementMHXBeaufort26 min
Aug 10, 4:54 PM EDTFlash Flood WarningMHXCraven, Jones, Lenoir3 hr
Aug 10, 5:22 PM EDTSpecial Weather StatementMHXOnslow23 min
Aug 10, 5:33 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Onslow26 min
Aug 10, 5:36 PM EDTSpecial Marine WarningMHX36 min
Aug 10, 6:45 PM EDTFlash Flood Warning Considerable damage threatMHXDuplin, Lenoir3 hr

Nearby

Beach Hazards Statements in North Carolina, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.